# SDR ABXA9801119

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 97549453
- Condition: Corroded
- Location: C-3 Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JAMB WEB HAS CORROSION AT STATION X1.38 X 5.80 (C-3 DOOR).  REPAIRED IAW ABX REA D853-24258MR.
